MathSciNet Relay Station
MathSciNet bibliographic data
MR2495529 (2010d:37156) 37L55 (35B41 35Q35 35R60 37L30 76M35)
Li, Yang Rong; Guo, Bo Ling Random attractors of Boussinesq equations with multiplicative noise. Acta Math. Sin. (Engl. Ser.) 25 (2009), no. 3, 481–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement